MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; INTRODUCER, CATHETER

B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; INTRODUCER, CATHETER
Model Number 4252535-02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Blood Loss (2597)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number(b)(4).The investigation into this reported event is ongoing.Additional attempts to get the sample returned for evaluation being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: after the catheter was entered into the patient, the catheter leaked due to a small hole near the plastic cap.
 
Additional Manufacturer Narrative
Exemption number e2016018.(b)(4).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the device history record performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
INTROCAN SAFETY®
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key7686107
Report Number9610825-2018-00103
Device Sequence Number16302196
Product Code DYB
UDI-Device Identifier04046963165925
UDI-Public(01)04046963165925
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
Report Date (Section F) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Model Number4252535-02
Device Catalogue Number4252519-02
Device Lot Number17M21G8913
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/18/2018
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer08/16/2018
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/16/2018